MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG. ASSY. BOOT-PAIR HIP DISTRACTOR; APPARATUS, TRACTION, NON-POWERED

STRYKER ENDOSCOPY-SAN JOSE PKG. ASSY. BOOT-PAIR HIP DISTRACTOR; APPARATUS, TRACTION, NON-POWERED
Catalog Number 3105000801
Medical Device Problem Codes Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Compartment syndrome (4888)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient developed compartment syndrome from the boot.She had a high bmi and was placed in a size 8 boot.Her calves were large and the setup created pressure.The leg involved was the non-traction leg.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Additional Manufacturer Narrative
The device was not returned for investigation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.The reported failure mode will be monitored for future reoccurrence.Alleged failure: patient developed compartment syndrome from the boot probable root cause: process boa laces routed incorrectly use errors.
 
Event or Problem Description
It was reported that the patient developed compartment syndrome from the boot.She had a high bmi and was placed in a size 8 boot.Her calves were large and the setup created pressure.The leg involved was the non traction leg.

Brand Name
PKG. ASSY. BOOT-PAIR HIP DISTRACTOR
Common Device Name
APPARATUS, TRACTION, NON-POWERED
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23882688
Report Number0002936485-2025-01010
Device Sequence Number15818678
Product Code HST
UDI-Device Identifier07613327376340
UDI-Public07613327376340
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3105000801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown